# SDR DXTA2009071603730

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 6,824 hours, 4,169 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: D233320004
- Part serial: B193
- Condition: Failed
- Location: Nlg
- Part time: 437 hours, 290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL TAXI AND TAKEOFF, GEAR HANDLE WOULD NOT RELEASE (MULTIPLE ATTEMPTS).  RETURNED FOR LANDING WITH "AUTOSLATS" ANNUCIATOR.  APPEARED TO HAVE NOSEWHEEL STEERING UP TO CLEARING RUNWAY, AT K5, RAN OUT OF STEERING.  LAST 1000 FT OF ROLLOUT, PLANE SHUTTERED.  ACFT HAD TO BE TOWED RAMPSIDE.  ALL 4 BSCU AND STEERING WERE RED.  NLG ASSY FOUND TO BE UNSERVICEABLE.  REMOVED NLG ASSY. INSTALLED "INSPECTED" NLG ASSY IAW MM 32-203. OPS AND LEAK CK'D GD.
